# SDR CHQA200500022

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N839RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145724
- Aircraft time: 4,741 hours, 4,437 cycles
- System (JASC): 3242 · Brake
- Part: Connector
- Condition: Loose
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 6255 - FLL-RIC - SHORTLY AFTER BEGINNING TAXI OUT, THE BRAKE PEDAL WAS DEPRESSED WITH NO BRAKE ACTUATION.  THE BRAKE PEDAL WAS FULLY DEPRESSED AND APPROXIMATELY 5 SECONDS LATER, THE BRAKES ABRUPTLY FULLY APPLIED.  THE AIRCRAFT WAS BROUGHT TO A COMPLETE STOP AND WAS TUGGED BACK TO THE GATE.  THE EMERGENCY BRAKE FUNCTIONED PROPERLY AND A BRAKE DEGRADED MESSAGE APPEARED ON EICAS.  MAINTENANCE FOUND A LOOSE CONNECTOR ON THE BRAKE CONTROL UNIT.  RESECURED ALL CONNECTIONS AND TAXI CHECKED THE AIRCRAFT.  TAXI CHECK AND OPS CHECK GOOD.
